# SDR MALA976228

- Difficulty date: November 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N416XJ
- Make and model: Saab 340B
- Aircraft serial: 416
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Timer
- Part number: 660713245
- Condition: Failed
- Location: Lt Prop Deice
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE LEFT PROP DE-ICE INTERMITTENT.  AIRCRAFT RETURNED TO MSP.  MAINTENANCE REPLACED PROP DE-ICE TIMER.  OPS CHECK GOOD.
